Faculty Publications

Document Type

Article

Journal/Book/Conference Title Title

The Australian Mathematics Teacher

Volume

58

Issue

4

First Page

34

Last Page

34

Department

Department of Mathematics

Comments

First published in The Australian Mathematics Teacher, v. 58 n. 4 (2002), p. 34, published by The Australian Association of Mathematics Teachers Inc.

Original Publication Date

2002

Repository

UNI ScholarWorks, University of Northern Iowa, Rod Library

Copyright

©2002 The Australian Mathematics Teacher. The copyright holder has granted permission for posting.

Date Digital

2017

Language

EN

File Format

application/pdf

Included in

Mathematics Commons

COinS